Laud, P.J. orcid.org/0000-0002-3766-7090 (2018) Comments on "One-tailed asymptotic inferences for the difference of proportions: analysis of 97 methods of inference" by Álvarez Hernández M, Martín Andrés A and Herranz Tejedor I. (2018). Journal of Biopharmaceutical Statistics, 28 (5). pp. 1018-1020. ISSN 1054-3406
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | This is an Accepted Manuscript of an article published by Taylor & Francis in Journal of Biopharmaceutical Statistics on 22 Jun 2018, available online: https://doi.org/10.1080/10543406.2018.1489411 |
Keywords: | Central location; confidence interval; difference of proportions; one-tailed |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 13 Jul 2018 08:49 |
Last Modified: | 03 Aug 2020 11:02 |
Status: | Published |
Publisher: | Taylor & Francis |
Refereed: | Yes |
Identification Number: | 10.1080/10543406.2018.1489411 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:132648 |